# SDR 96UAL900597

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9027U
- Make and model: Boeing 737222
- Aircraft serial: 19065
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage Belly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIVET PULLED THROUGH ON BELLY SKIN.  SKIN SHOWED SLIGHT SIGNS OF PILLOWING AROUND FASTER AND SEVERAL OTHER AREAS.  INTERNAL INSPECTION FOUND CORROSION.   DRILLED AND REPLACED RIVET.  REPAIRED CORROSION PER SHEETMETAL REPAIR MANUAL.
